# SDR AALA201809187005

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 51,482 hours, 26,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591342141
- Condition: Cracked
- Location: Bs 83-110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN AT THE NOSE GEAR RIGHT DOOR, AFT HINGE CUT OUT.  REPAIRED THE SKIN IAW SRM 53-05-00-001.
